# SDR DALA2024052705534

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500F-500G CRACKED. CORRECTIVE ACTION: REMOVE AND REPLACE FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500F-500G IAW B737 BOEING DWG# 143A7505 AND B737 SRM 53-30-53-2R. (LP 0361453)
